Alert archive / Puerto Rico / Small Craft Advisories in 2016
Small Craft Advisory 12, NWS JSJ
NWS JSJ issued this small craft advisory at Mar 16, 2016, 8:02 PM CDT. It took effect at Mar 18, 2016, 1:00 AM CDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2016, 8:02 PM CDT (01:02 UTC)
- In effect from
- Mar 18, 2016, 1:00 AM CDT
- Expired
- Mar 19, 2016, 7:00 PM CDT
- In force
- 42 hr
- Issued by
- NWS JSJ
The text
As transmitted.
280 WHCA72 TJSJ 170102 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 902 PM AST WED MAR 16 2016 ...MODERATE LONG PERIOD NORTHERLY SWELL WILL INCREASE SEAS TO 7 FEET ON FRIDAY... A LONG PERIOD NORTH TO NORTHEAST SWELL IS EXPECTED TO REACH THE ATLANTIC WATERS AND PASSAGES LATE THURSDAY AND CONTINUE THROUGH AT LEAST SATURDAY. AMZ710-712-722-170915- /O.NEW.TJSJ.SC.Y.0012.160318T0600Z-160320T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 902 PM AST WED MAR 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM FRIDAY TO 8 PM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM FRIDAY TO 8 PM AST SATURDAY. * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-170915- /O.NEW.TJSJ.SC.Y.0012.160318T0600Z-160319T0000Z/ MONA PASSAGE SOUTHWARD TO 17N- 902 PM AST WED MAR 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 PM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 PM AST FRIDAY. * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
584 WHCA72 TJSJ 170808 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 408 AM AST THU MAR 17 2016 ...MODERATE LONG PERIOD NORTHERLY SWELL WILL INCREASE SEAS TO 7 FEET ON FRIDAY... A LONG PERIOD NORTH TO NORTHEAST SWELL IS EXPECTED TO REACH THE ATLANTIC WATERS AND PASSAGES LATE THURSDAY AND CONTINUE THROUGH AT LEAST SATURDAY. AMZ710-712-722-171615- /O.CON.TJSJ.SC.Y.0012.160318T0600Z-160320T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 408 AM AST THU MAR 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO 8 PM AST SATURDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-171615- /O.CON.TJSJ.SC.Y.0012.160318T0600Z-160319T0000Z/ MONA PASSAGE SOUTHWARD TO 17N- 408 AM AST THU MAR 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 PM AST FRIDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
711 WHCA72 TJSJ 171515 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1115 AM AST THU MAR 17 2016 ...MODERATE LONG PERIOD NORTHERLY SWELL WILL INCREASE SEAS TO 7 FEET LATER TONIGHT... A LONG PERIOD NORTH TO NORTHEAST SWELL WILL REACH THE ATLANTIC WATERS AND PASSAGES LATE TONIGHT AND CONTINUE THROUGH AT LEAST SATURDAY. AMZ741-172315- /O.EXT.TJSJ.SC.Y.0012.160318T0600Z-160318T1800Z/ MONA PASSAGE SOUTHWARD TO 17N- 1115 AM AST THU MAR 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-712-722-172315- /O.CON.TJSJ.SC.Y.0012.160318T0600Z-160320T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 1115 AM AST THU MAR 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM LATE TONIGHT TO SATURDAY EVENING... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
539 WHCA72 TJSJ 172022 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 422 PM AST THU MAR 17 2016 ...MODERATE LONG PERIOD NORTHERLY SWELL WILL INCREASE SEAS TO 7 FEET TONIGHT... A LONG PERIOD NORTH TO NORTHEAST SWELL WILL REACH THE ATLANTIC WATERS AND PASSAGES TONIGHT AND CONTINUE THROUGH AT LEAST SATURDAY. AMZ710-712-722-180430- /O.CON.TJSJ.SC.Y.0012.160318T0600Z-160320T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 422 PM AST THU MAR 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM LATE TONIGHT TO 8 PM AST SATURDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-180430- /O.CON.TJSJ.SC.Y.0012.160318T0600Z-160318T1800Z/ MONA PASSAGE SOUTHWARD TO 17N- 422 PM AST THU MAR 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM LATE TONIGHT TO 2 PM AST FRIDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
910 WHCA72 TJSJ 180116 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 916 PM AST THU MAR 17 2016 ...A NORTHERLY SWELL WILL REACH THE ATLANTIC WATERS OVERNIGHT AND INTO FRIDAY MORNING... A LONG PERIOD NORTH TO NORTHEAST SWELL WILL REACH THE ATLANTIC WATERS AND PASSAGES OVERNIGHT...AND CONTINUE THROUGH AT LEAST SATURDAY. AMZ715-180930- /O.EXB.TJSJ.SC.Y.0012.160318T0600Z-160319T0000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 916 PM AST THU MAR 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 PM AST FRIDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...INCREASING SEAS BETWEEN 4 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-180930- /O.EXT.TJSJ.SC.Y.0012.160318T0600Z-160319T0600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 916 PM AST THU MAR 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM FRIDAY TO 2 AM AST SATURDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...INCREASING SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-722-180930- /O.EXT.TJSJ.SC.Y.0012.160318T0600Z-160319T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 916 PM AST THU MAR 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM FRIDAY TO 2 PM AST SATURDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...INCREASING SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-180930- /O.EXT.TJSJ.SC.Y.0012.160318T0600Z-160319T0000Z/ MONA PASSAGE SOUTHWARD TO 17N- 916 PM AST THU MAR 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 8 PM AST FRIDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS... INCREASING SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
070 WHCA72 TJSJ 180836 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 436 AM AST FRI MAR 18 2016 ...A NORTHERLY SWELL HAS ARRIVED IN THE ATLANTIC WATERS... A LONG PERIOD NORTH TO NORTHEAST SWELL HAS REACHED THE ATLANTIC WATERS AND PASSAGES...AND WILL CONTINUE THROUGH AT LEAST SATURDAY. AMZ715-180945- /O.CAN.TJSJ.SC.Y.0012.000000T0000Z-160319T0000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 436 AM AST FRI MAR 18 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE FALLEN BELOW 7 FEET. $$ AMZ732-181645- /O.EXB.TJSJ.SC.Y.0012.000000T0000Z-160320T0000Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 436 AM AST FRI MAR 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM AST SATURDAY. * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...INCREASING SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-181645- /O.EXT.TJSJ.SC.Y.0012.000000T0000Z-160318T1800Z/ MONA PASSAGE SOUTHWARD TO 17N- 436 AM AST FRI MAR 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST THIS AFTERNOON... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS... INCREASING SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-181645- /O.EXT.TJSJ.SC.Y.0012.000000T0000Z-160320T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 436 AM AST FRI MAR 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST SATURDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...INCREASING SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-181645- /O.CON.TJSJ.SC.Y.0012.000000T0000Z-160319T1800Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 436 AM AST FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST SATURDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...INCREASING SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-181645- /O.CON.TJSJ.SC.Y.0012.000000T0000Z-160319T0600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 436 AM AST FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST SATURDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...INCREASING SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHCA72 TJSJ 181453 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1053 AM AST FRI MAR 18 2016 ...A NORTHERLY SWELL CONTINUES TO AFFECT THE ATLANTIC WATERS... A LONG PERIOD NORTH TO NORTHEAST SWELL HAS REACHED THE ATLANTIC WATERS AND PASSAGES...AND WILL CONTINUE THROUGH AT LEAST SATURDAY. AMZ712-182300- /O.CON.TJSJ.SC.Y.0012.000000T0000Z-160319T0600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1053 AM AST FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST SATURDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...INCREASING SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-182300- /O.CON.TJSJ.SC.Y.0012.000000T0000Z-160319T1800Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1053 AM AST FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST SATURDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...INCREASING SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-732-182300- /O.CON.TJSJ.SC.Y.0012.000000T0000Z-160320T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1053 AM AST FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SATURDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...INCREASING SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-181800- /O.CON.TJSJ.SC.Y.0012.000000T0000Z-160318T1800Z/ MONA PASSAGE SOUTHWARD TO 17N- 1053 AM AST FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THIS AFTERNOON... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS... INCREASING SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
143 WHCA72 TJSJ 182033 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 433 PM AST FRI MAR 18 2016 ...A NORTHERLY SWELL CONTINUES TO AFFECT THE ATLANTIC WATERS... A LONG PERIOD NORTH TO NORTHEAST SWELL HAS REACHED THE ATLANTIC WATERS AND PASSAGES...AND WILL CONTINUE THROUGH AT LEAST SATURDAY. AMZ712-190445- /O.CON.TJSJ.SC.Y.0012.000000T0000Z-160319T0600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 433 PM AST FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST SATURDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-190445- /O.CON.TJSJ.SC.Y.0012.000000T0000Z-160319T1800Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 433 PM AST FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST SATURDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-732-190445- /O.CON.TJSJ.SC.Y.0012.000000T0000Z-160320T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 433 PM AST FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SATURDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
687 WHCA72 TJSJ 190102 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 902 PM AST FRI MAR 18 2016 ...A NORTHERLY SWELL CONTINUES TO AFFECT THE LOCAL WATERS... BUT WILL SLOWLY SUBSIDE OVERNIGHT AND INTO SATURDAY... AMZ712-190600- /O.CON.TJSJ.SC.Y.0012.000000T0000Z-160319T0600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 902 PM AST FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST SATURDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-190915- /O.CON.TJSJ.SC.Y.0012.000000T0000Z-160319T1800Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 902 PM AST FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST SATURDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-732-190915- /O.CON.TJSJ.SC.Y.0012.000000T0000Z-160320T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 902 PM AST FRI MAR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SATURDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
012 WHCA72 TJSJ 190800 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 400 AM AST SAT MAR 19 2016 ...A NORTHERLY SWELL CONTINUES TO AFFECT THE LOCAL WATERS...BUT WILL SLOWLY SUBSIDE LATER TODAY... AMZ722-191600- /O.CON.TJSJ.SC.Y.0012.000000T0000Z-160319T1800Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 400 AM AST SAT MAR 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THIS AFTERNOON... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-732-191600- /O.CON.TJSJ.SC.Y.0012.000000T0000Z-160320T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 400 AM AST SAT MAR 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
429 WHCA72 TJSJ 191448 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1048 AM AST SAT MAR 19 2016 ...A NORTHERLY SWELL CONTINUES TO AFFECT THE LOCAL WATERS...BUT WILL CONTINUE TO SLOWLY SUBSIDE THROUGH LATE TONIGHT... AMZ722-191800- /O.CON.TJSJ.SC.Y.0012.000000T0000Z-160319T1800Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1048 AM AST SAT MAR 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THIS AFTERNOON... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-732-192300- /O.CON.TJSJ.SC.Y.0012.000000T0000Z-160320T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1048 AM AST SAT MAR 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
853 WHCA72 TJSJ 192033 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 433 PM AST SAT MAR 19 2016 ...A NORTHERLY SWELL WILL CONTINUE TO SLOWLY SUBSIDE THIS AFTERNOON... AMZ710-732-200000- /O.CON.TJSJ.SC.Y.0012.000000T0000Z-160320T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 433 PM AST SAT MAR 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
358 WHCA72 TJSJ 192353 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 753 PM AST SAT MAR 19 2016 ...SEAS SLOWLY IMPROVING... AMZ710-732-200100- /O.EXP.TJSJ.SC.Y.0012.000000T0000Z-160320T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 753 PM AST SAT MAR 19 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM AST THIS EVENING... SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THESE WATERS DUE TO SEAS UP TO 6 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Mar 16, 12:55 PM CDT, 7 hours 7 minutes earlier.
Area forecast discussion, Mar 16, 12:55 PM CDT, 7 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 155 PM AST WED MAR 16 2016 .SYNOPSIS...WEAK SURFACE HIGH PRESSURE TO THE NORTH OF THE LOCAL AREA WILL PERSIST FOR THE NEXT SEVERAL DAYS. BROAD MID TO UPPER LEVEL HIGH PRESSURE IS ALSO EXPECTED TO CONTINUE OVER THE LOCAL AREA FOR THE NEXT FEW DAYS. DRIER AIR IS MOVING IN TODAY...WITH THE RELATIVELY DRIER AIR STAYING OVER THE AREA THROUGH THE WEEKEND. && .DISCUSSION...LITTLE TO NO SHOWER ACTIVITY WAS OBSERVED IN THE MORNING HOURS ACROSS THE LOCAL ISLANDS WITH A FEW LIGHT TO MODERATE SHOWERS AFFECTING THE LUQUILLO MOUNTAIN RANGE AROUND NOON AND THEN A FEW LIGHT TO MODERATE SHOWERS DEVELOPING ACROSS THE SOUTHERN AND SOUTHWESTERN PORTIONS OF PR EARLY IN THE AFTERNOON...WITH FAIR WEATHER ELSEWHERE. THESE SHOWERS HAVE BEEN RELATIVELY SHORT LIVED AND ARE EXPECTED TO DISSIPATE MOSTLY BY THE LATE AFTERNOON HOURS AS DRIER AIR KEEPS MOVING IN. MAINLY FAIR WEATHER WITH A SLIGHT CHANCE OF BRIEF SHOWERS EXPECTED FOR TONIGHT AND FOR THE NEXT FEW DAYS. HOWEVER A SLIGHTLY HIGHER CHANCE OF RAIN FOR THE WESTERN PORTIONS OF PR IN THE AFTERNOONS OVER THE NEXT FEW DAYS DUE TO CONVECTION. THE OVERALL PATTERN IS NOT EXPECTED TO CHANGE MUCH FOR THE NEXT SEVERAL DAYS. PRECIPITABLE WATER VALUES ARE EXPECTED TO GO DOWN TO ABOUT THE 25TH PERCENTILE COMPARED TO CLIMATOLOGY FOR THE NEXT SEVERAL DAYS. THE LATEST MODELS INDICATE THAT A SMALL INCREASE IN MOISTURE MAY BE PRESENT ACROSS THE WESTERN SECTIONS OF PR ON SATURDAY BUT AFTER THAT...MOISTURE DECREASES AGAIN UNTIL WEDNESDAY. SO BRIEF SHOWERS WITH PARTLY CLOUDY SKIES ARE WHAT IS EXPECTED FOR THE NEXT SEVERAL DAYS. && .AVIATION...VFR CONDS EXPECTED THRU THE FORECAST PERIOD. ISOLD TO SCT SHOWERS WILL DEVELOP NEAR TJPS AND TJMZ THRU 21Z...LEADING TO MOUNTAIN OBSCURATIONS OVER WESTERN INTERIOR OF PR. E TO ENE WINDS OF AROUND 10 KT WILL PREVAIL BELOW FL100. && .MARINE...SEAS HAVE BEEN TRANQUIL WITH BUOY 41053 MEASURING 3-4 FEET AS WELL AS THE ATLANTIC BUOY 41043. SEAS WILL BE MAINLY AT 5 FEET OR LESS TONIGHT...INCREASING TO 6 FEET ON THURSDAY AND UP TO 7 ON THURSDAY NIGHT WITH A NORTHEAST SWELL. MODERATE RISK OF RIP CURRENTS TONIGHT...INCREASING TO A HIGH RISK ON THURSDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... SJU 74 86 74 86 / 20 20 20 20 STT 75 84 75 84 / 10 10 10 10 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. AM...NONE. && 11/25
Hazardous weather outlook, Mar 16, 4:57 AM CDT, 15 hours 5 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 506 AM AST MIERCOLES 16 DE MARZO DE 2016 AMZ710>745-PRZ001>013-170915- SAN JUAN Y VECINDAD-NORESTE-SURESTE-INTERIOR ESTE-NORTE CENTRAL- INTERIOR CENTRAL-PONCE Y VECINDAD-NOROESTE-INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES-AGUAS COSTERAS Y LEJOS DE LA COSTA DEL ATLANTICO Y DEL CARIBE- 506 AM AST MIERCOLES 16 DE MARZO DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA PUERTO RICO Y LAS ISLAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS A LO LARGO DE LAS PLAYAS EXPUESTAS DEL NORTE Y ESTE DE PUERTO RICO...CULEBRA Y VIEQUES. .DIAS DOS HASTA SIETE...JUEVES A MARTES UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PODRIA SER ANTICIPADO DURANTE LOS PROXIMOS DIAS PARA LAS COSTAS DEL NORTE Y ESTE DE LAS ISLAS. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-170915- SAN TOMAS ST. JOHN E ISLAS ADYACENTES-SANTA CRUZ- AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 506 AM AST MIERCOLES 16 DE MARZO DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS ADYACENTES COSTERAS. .DIA UNO...HOY Y ESTA NOCHE .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS A LO LARGO DE LAS PLAYAS EXPUESTAS DEL NORTE Y ESTE DE SAN THOMAS Y SANTA CRUZ. .DIAS DOS A SIETE...JUEVES A MARTES UN RIESGO DE MODERADO DE CORRIENTES SUBMARINAS PODRIA SER ANTICIPADO DURANTE LOS PROXIMOS DIAS PARA LAS COSTAS DEL NORTE Y ESTE DE LAS ISLAS. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 5:09 AM CDT | Rip Current Statement | JSJ | 3 days |
Nearby
Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.